MathSciNet Relay Station
MathSciNet bibliographic data
MR2047871 53C45 (53A05)
Borisov, Yu. F. Irregular surfaces of the class $C\sp {1,\beta}$ with an analytic metric. (Russian) Sibirsk. Mat. Zh. 45 (2004), no. 1, 25--61; translation in Siberian Math. J. 45 (2004), no. 1, 19–52
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement